# SDR AALA202410143032

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 32,396 hours, 4,369 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EMERGENCY LIGHT AT LEFT CENTER GALLEY FWD IS INOP. PERFORMED OPERATIONAL CHECK OF RESECURED CONNECTORS D83209P IAW DMC-B787-A-33-51-14-01A-054A-D, AND AMM DMC-B787-A-33-51-00-00L-320A-A.
